×

zbMATH — the first resource for mathematics

Backward doubly stochastic differential equations and systems of quasilinear SPDEs. (English) Zbl 0792.60050
We introduce a new class of backward stochastic differential equations, which allows us to produce a probabilistic representation of certain quasilinear stochastic partial differential equations, thus extending the Feynman-Kac formula for linear SPDE’s.
Reviewer: E.Pardoux

MSC:
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
60H30 Applications of stochastic analysis (to PDEs, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Krylov, N.V., Rozovskii, B.L.: Stochastic evolution equations. J. Sov. Math.16, 1233-1277 (1981) · Zbl 0462.60060 · doi:10.1007/BF01084893
[2] Nualart, D., Pardoux, E.: Stochastic calculus with anticipating integrands. Probab. Theory Relat. Fields78, 535-581 (1988) · Zbl 0629.60061 · doi:10.1007/BF00353876
[3] Ocone, D., Pardoux, E.: A stochastic Feynman-Kac formula for anticipating SPDEs, and application to nonlinear smoothing. Stochastics45, 79-126 (1993) · Zbl 0795.60054
[4] Pardoux, E.: Un résultat sur les équations aux dérivés partielles stochastiques et filtrage des processus de diffusion. Note C.R. Acad. Sci., Paris Sér. A287, 1065-1068 (1978) · Zbl 0395.60053
[5] Pardoux, E.: Stochastic PDEs, and filtering of diffusion processes. Stochastics3, 127-167 (1979) · Zbl 0424.60067
[6] Pardoux, E., Peng, S.: Adapted solution of a backward stochastic differential equation. Syst. Control Lett.14, 55-61 (1990) · Zbl 0692.93064 · doi:10.1016/0167-6911(90)90082-6
[7] Pardoux, E., Peng, S.: Backward stochastic differential equations and quasilinear parabolic partial differential equations. In: Rozuvskii, B.L., Sowers, R.B. (eds.) Stochastic partial differential equations and their applications. (Lect. Notes Control Inf. Sci., vol. 176, pp. 200-217) Berlin Heidelberg New York: Springer 1992 · Zbl 0766.60079
[8] Peng, S.: Probabilistic interpretation for systems of quasilinear parabolic partial differential equations. Stochastics37, 61-74 (1991) · Zbl 0739.60060
[9] Peng, S.: A generalized dynamic programming principle and Hamilton-Jacobi-Bellmann equation. Stochastics38, 119-134 (1992) · Zbl 0756.49015
[10] Peng, S.: A non linear Feynman-Kac formula and applications. In: Chen, S.P., Yong, J.M. (eds.) Proc. of Symposium on system science and control theory, pp. 173-184. Singapore: World Scientific 1992
[11] Rozovskii, B.: Stochastic evolution systems. Dordrecht: Reidel 1991
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.